# SDR DALA2015020901100

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM ANGLE BS 180,  X-10 TO -54.  FLOOR SUPPORT REPLACED IAW SRM 53-14-1, 51-30-2, 51-10-4, 51-10-3, PAR 14, 21, 26, 38.
